# SDR UALA2011101705626

- Difficulty date: October 14, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 57,830 hours, 21,454 cycles
- Engine: Iae V2527A5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY 401..GALLEY FLOOR IS SPONGY.  PER SRM 53-12-00 PG217 TEMP REPAIR WAS MADE WITH 2024T3.  PERM REPAIR MUST BE MADE WITHIN 350 FLIGHT HOURS OR 150 CYCLES, WHICHEVER OCCURS FIRST.  PART NUMBER FOR FLOOR PANEL IS 110-3919 AS PER IPC 53-12-01 PG 22H-1, ITEM 80A.  MF8229 CREATED TO MONITOR.  PARTS: 110-3919  15F7049-126 FLOORBOARD, 110-3918 15F7049-125 FLOORBOARD.
